A Remark On Filter Regularity

Aleksandar Jovanović

Publications de l'Institut Mathématique (1977)

  • Volume: 22(36), Issue: 42, page 115-117
  • ISSN: 0350-1302

How to cite


Aleksandar Jovanović. "A Remark On Filter Regularity." Publications de l'Institut Mathématique 22(36).42 (1977): 115-117. <http://eudml.org/doc/255110>.

author = {Aleksandar Jovanović},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {42},
pages = {115-117},
publisher = {Matematički institut SANU},
title = {A Remark On Filter Regularity},
url = {http://eudml.org/doc/255110},
volume = {22(36)},
year = {1977},

AU - Aleksandar Jovanović
TI - A Remark On Filter Regularity
JO - Publications de l'Institut Mathématique
PY - 1977
PB - Matematički institut SANU
VL - 22(36)
IS - 42
SP - 115
EP - 117
LA - eng
UR - http://eudml.org/doc/255110
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.